# SDR UIEA2020091872015

- Difficulty date: September 17, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 82,310 hours, 11,968 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Fire Loops
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENG FIRE LP1 STATUS MESSAGE ENROUTE.  FOUND WIRES BETWEEN D4230P TS681, TS 682 AND TS683 FIRE LOOPS SHORTED TO SHIELD.  REMOVED AND REPLACED WIRES W5324-452R-16, -451R-16, -454R-16, -453R-16, -456R-16, -455R-16 IAW WDM 26-11-11 SWPM 20-10-06.  PERFORMED OPS CHECK OF NR 1 FIRE LOOP ON LT ENG, IAW AMM 26-11-01.  OPS CHECK GOOD AT THIS TIME.
